The Horse Forum (http://www.horseforum.com/forumindex.php)
- Horse Health (/horse-health/)
- - Need Advice... (http://www.horseforum.com/horse-health/need-advice-7167/)
Anybody have any advice on a digestive tract supplement called EQUINE AID??
I am using it as a supplement or my horses that is have GI problems...
(he looks like he is colicing, but it happens too frequently so i am thinking stomach or GI ulcers)
Hello i dont know if will help your case but i use yogurt for my horse that are haveing some stomach issues . Just plain not the flavored but if they dont like it then i go to the different flavors. My vet even recommends it when im doctoring one as the yogurt helps the natural bacteria in there systems to work better with less acid in the process which will cause the symptons you said you are haveing also it helps one that has ulcers by calming down excess acid in there system . In fact i have one here now that belongs to my wifes granny that is haveing some stomach issues do to worms and ulcers so he get yogurt 4 times a day. useing yogurt with supplements also makes it easier for the horse to adjust to the different supplements . Hpe it helps
I've also heard that yogurt works wonders. However, as a said before, I've never had a horse with stomach issues. But my vet also said that when a horse has alcers if you syrige milk OR yogurt to them while they are in pain it should really help.
Yes is a big help to there systems we have a colt that just turned a year old that ate about 4 gallon of it when for his first 6 months the mare didnt have the colustrm when he was born so he went on meds , and he got to likeing it pretty well then the mare was a bit nuts and she stepped on his front lag tearing it bad so he stayed on meds and yogurt for a while but he is in so good shape now and has no related issues to any of his early issues so we keep it here to use all the time and it helps us a well so it works all around
i was really concerned for a while he has been really under the weather all winter, it looked like he had colic but is couldn't have been everytime otherwise he would be dead at this point.
i put him on the equine-Aid powder and cut his food waaaay down and have slowly been building him back up...and he seems to be doing better...
his manure looks like cow pies....what does that signify?
(((the vet said it would signify an underlying digestive problems which would have triggered the stomach aches/"colics")))
That is what both of my girls are on. They are also on zantac to prevent ulcers.(vet recommended)
I've used U-Guard very successfully with racehorses (they usually have lots of GI problems) so maybe that's an option. I hope your horse feels better soon.
|All times are GMT -4. The time now is 12:44 AM.|
Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2016, vBulletin Solutions, Inc.
User Alert System provided by Advanced User Tagging (Pro) - vBulletin Mods & Addons Copyright © 2016 DragonByte Technologies Ltd.